# SDR RRXA991050

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5751181
- Condition: Worn
- Location: Ws 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND WORN AREA, WING, LT I/B FLAP ATTACH FITTING AT STA 3 WORN GREATER THAN 20 PERCENT OF THE MATERIAL THICKNESS.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  BLENDED AND REPAIRED IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO- 06151.
